# SDR DALA2018072404653

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 12,996 hours, 4,892 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS O2 MASK IS DIFFICULT TO RESET. THE O2 ON FLAG STICKS IN VIEW. DOES NOT DISAPPEAR WHEN RESET IS PUSHED-MUST PUSH ON O2 ON FLAG. RESET CAPT O2 MASK PRESS TO TEST ON STOWAGE BOX AS REQD. CHKS GOOD AT THIS TIME. REF AMM 35-12.
